# SDR AALA981940

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 690-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN AND AROUND FASTENERS STRINGER 27L, STATION 690-700.  INSTALLED DOUBLER REPAIR PER SRM 53-30-5.  INSTALLED INTERCOSTALS AND TRANSITION PANEL.  (M)
